Iterative regularization methods for ill-posed hammerstein type operator equation with monotone nonlinear part

dc.contributor.authorGeorge, S.
dc.contributor.authorKunhanandan, M.
dc.date.accessioned2020-03-31T08:35:40Z
dc.date.available2020-03-31T08:35:40Z
dc.date.issued2010
dc.description.abstractWe considered a procedure for solving an ill-posed Hammerstein type operator equation KF (x) = y, by solving the linear equation Kz = y first for z and then solving the nonlinear equation F (x) = z. Convergence analysis is carried out by means of suitably constructed majorizing sequences. The derived error estimate using an adaptive method proposed by Perverzev and Schock (2005) in relation to the noise level and a stopping rule based on the majorizing sequences are shown to be of optimal order with respect to certain assumptions on F (x?), where x? is the solution of KF (x) = y.en_US
dc.identifier.citationInternational Journal of Mathematical Analysis, 2010, Vol.4, 33-36, pp.1673-1685en_US
dc.identifier.urihttps://idr.nitk.ac.in/handle/123456789/11821
dc.titleIterative regularization methods for ill-posed hammerstein type operator equation with monotone nonlinear parten_US
dc.typeArticleen_US

Files

Original bundle

Now showing 1 - 1 of 1
Thumbnail Image
Name:
11821.pdf
Size:
121.84 KB
Format:
Adobe Portable Document Format